This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Sorry to hear about your problem.
It is likely there is damage to the nerves important for sensation along the penile length.
This is a less common complication but can occur following this type of surgery.
Challenging situation to get sensation back.
But may improve over time.
Regarding the ejaculation problem, it is possible you may have enlarged prostate obstructing semen release.
This can be addressed by the medication called Alfuzosin daily.
Also testosterone cream can be applied over the penile length to improve the sensation.
No other therapy known to work so far unfortunately.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: